



Welcome to the Tantalising
Temple of Zuddhism Cabaret Extravaganza,
stitched together and more or less hosted by

Ben Zuddhist.

Times are subject to change as often as a Tory prime minister - please check the board outside the tent for up to date info!

SATURDAY

- 6.30 LIAM & NARDO (Canada / Austria) Mini concert: a journey through original songs and stories. "Cercle the World" to a peaceful place of discovery and belonging.
 - 7.05pm JOE DIOMEDE (New York) (+ special guest) 35 mins 'Cycle touring as an inner journey'
- 7.45pm EDANA (Australia) + Ben Zuddhist (France) Sum songs - 30 mins (Music)
 - 8.20pm AMY GUERRIER (UK) 40 mins The Hula-Hoop Improv Mayhem Show (Physical comedy)
- 9.05pm STEVE ARUNI (Wales) 40 min Stephen Aruni and his Rangutang as Wangatangas and his iconic rock disco mashups (Music / Puppets
 - 9.50pm KEVIN BROOKING (Kansas City) 20 mins "Concerto in B flat tire" (Song, clown)
- 10.15pm MISERABLE MAN (Italy) 30 mins Ska, Reggae, Rock Steady one man phenomenon
 - 10.45pm JOSÉ MCGILL (Norfolk, UK) of the Vagaband Americana 30 mins (Music)

- 11.20pm HANNAH DEASY (UK) 15 mins Vulnerable / Touching / Comic spoken word. (Spoken Word)
 - 11.40pm MONICA PRADA (Spain) 5 mins 5 hilarious minutes of Hip Hop (Clown / comedy)
- 11.50pm DAVEL PUENTE HOCES (Spain) 15 mins Compañía Dondavel Juggling, magic, storytelling with objets... (Circus)
- 12.10am ALEX MACKAIN (UK) Magician, Mentalist 20 mins (Magic)
- 12.35am AURAL BLISS (AKA SARAH WOOLFENDEN)
 (UK) A mash-up of sound, spectacle, anarchy and general foolishness.
 - 12.55 am AFA (Kenya) Dada Yaga a mythical surrealist clown ritual.

SUNDAY

6.30pm - Open mic - 30 mins

7.00pm - LIAM AND NARDO (Canada / Austria) - Talk: Exploring a new bike-tent innovation know as the 'Cercle' ~

- Cercle the World is nomadic cycling project inspired by two friends exploring a new paradigm of possibilities.
- 7.35pm BEN ZUDDHIST with DIXIE LU EDNEY (France / Belgium) 30 mins Songs from l'Ariège (Music)
 - 8.10pm JASON MAVERICK (Wales) poetry 15 mins (Comic poetry)
- 8.30pm MONICA PRADA (Spain) Morgana Exceptional Spanish clown / mime 40 mins (Clown / Mime)
- 9.15pm KEVIN BROOKING (Kansas City) "Concerto in B flat tire" (Song, clown) 20 mins
- 9.40pm STEVE ARUNI (Wales) 40 min Stephen Aruni and his Rangutang as Wangatangas and his iconic rock disco mashups (Music / Puppets)
- 10.25pm HANNAH DEASY (UK) 15 mins Vulnerable / Touching / Comic spoken word. (Spoken Word)
- 10.45pm HEAR WE AHH Studying the art of clowning together for 8 years in Afas garden shed Ada S and Sarah W have finally had enough of each other and would like to play with YOU. Shed yourself. It's a spiritual experience.
- 11.10pm JASON MAVERICK (Wales) physical comedy 15 mins

11.30pm - ALEX MACKAIN (UK) - Magician, Mentalist - 20 mins (Magic)

11.55pm - DAVEL PUENTE HOCES (Spain) - 15 mins - Compañía Dondavel - Juggling, magic, storytelling with objets... (Circus)

12.15pm - CHERYL ROBERTS (UK) - Der Sheryl Dating show - 40 mins (Comedy / Dating)